# SDR SWAA042761

- Difficulty date: September 22, 2004
- Submitted: September 24, 2004
- Operation: Air carrier
- Aircraft: N721WN
- Make and model: Boeing 737-2T4
- Aircraft serial: 22697
- Aircraft time: 70,317 hours, 61,405 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 07912
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C1 CHECK, FOUND 2 EACH EEPLS COVERS AT ROW 19 DEF AND ROW 10 DEF TO ROW 12 DEF, LOOSE.  SECURED EEPLS COVERS PER MM.
